# SDR CALA2024110601045

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 73,796 hours, 30,363 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360012
- Part serial: U449
- Condition: Faulted
- Location: Nlg
- Part time: 791,543 hours, 736,311 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM WHEEL N/W STRG FAUL T IN CRUISE FL340 T/S PER TSM REF. 32-51-00-810-826-A, REMOVED AND REPLACED N/W STEERING SERVO CTL PER AMM REF. 32-51-51-000-001-A, FOUND CONNECTOR CLOCKED DIFFERENT. ADDED ROTABLE PARTS CHANGE INFORMATION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1355076  SN OFF 9100 CONTROL, SERVOC  OFF 31-3252-9-0001 9100 ON 31-3252-9-0001 0449 REMOVED NLG ELECTRICAL HARNESS 2M REFER AMM 32-21-43-000-003-A SLAVED REPLACEMENT NLG ELECTRICAL HARNESS 2M USE AMM 32-21-43-400-003-A FOR INSTALLATION NEEDS OP CHECK AND ALL BOLTS STILL NEEDS TO BE TIGHTENED N/W STEERING SERVO CTL OPS CHECK STILL NEEDED REFER AMM 32-51-51-400-001-A PARA SUBTASK D FINISHED INSTLLING NLG 2M HARNESS REF AMM 32-21-43-400-003-A. BITE TESTS OK. PREFORMED STEERING OPC FOR THE NOSE WHEEL STEERING CONTROL 6GC REF AMM 32-51-00-720-003-A. TEST FAILS. NO STEERING MOVEMENT AND WHEEL NW STRG FAULT MESSAGE ON UPPER ECAM. BSCU BITE GIVES MESSAGE STEERING ELECTRO-HYD MODULE 6GC. REQUIRES FURTHER T/S. REMOVED AND REPLACED N/W STEERING SERVO-CONTROL PER AMM REF. 32-51-51-400-001-A, ACCOMPLISHED FUNCTIONAL TEST PER AMM REF. 32-51-00-720-003-A ALL TESTS PASSED, NO FAULTS DISPLAYED ON ECAM, NO LEAKS NOTED. OK FOR SERVICE.PARTS USED: ,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1326947  SN OFF 0449  CONTROL, SERVOC  OFF 31-3252-9-0001 0449 ON 31-3252-9-0001 1312
